A characterization of compact convex polyhedra in hyperbolic 3-space (Corrigendum).
Inventiones mathematicae, Tome 117 (1994) no. 1, pp. 359-360
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{IM_1994__117_1_251563,
author = {I. Rivin and C.D. Hodgson},
title = {A characterization of compact convex polyhedra in hyperbolic 3-space {(Corrigendum).}},
journal = {Inventiones mathematicae},
pages = {359--360},
year = {1994},
volume = {117},
number = {1},
zbl = {0798.52009},
url = {http://geodesic.mathdoc.fr/item/IM_1994__117_1_251563/}
}
I. Rivin; C.D. Hodgson. A characterization of compact convex polyhedra in hyperbolic 3-space (Corrigendum).. Inventiones mathematicae, Tome 117 (1994) no. 1, pp. 359-360. http://geodesic.mathdoc.fr/item/IM_1994__117_1_251563/